Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 13, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Mar 12, 2014, 5:09 AM EDT. It took effect at Mar 12, 2014, 8:00 PM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2014, 5:09 AM EDT (09:09 UTC)
- In effect from
- Mar 12, 2014, 8:00 PM EDT
- Expired
- Mar 13, 2014, 10:00 PM EDT
- In force
- 26 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
170 WHUS72 KTBW 120909 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 509 AM EDT WED MAR 12 2014 ...GUSTY NORTH WINDS WILL DEVELOP TONIGHT AND CONTINUE THROUGH THURSDAY... .A COLD FRONT WILL SWEEP ACROSS THE WATERS TONIGHT. IN ITS WAKE STRONG AND GUSTY NORTHERLY WINDS WILL DEVELOP AND CONTINUE THROUGH THURSDAY. GMZ850-870-130900- /O.NEW.KTBW.SC.Y.0013.140313T0000Z-140313T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- 509 AM EDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT THURSDAY. * WINDS AND WAVES: WEST WINDS WILL INCREASE TO AROUND 20 KNOTS EARLY THIS EVENING THEN SHIFT TO NORTHWEST TO NORTH AT AROUND 25 KNOTS WITH GUSTS TO NEAR GALE FORCE BY MIDNIGHT AND CONTINUE INTO THURSDAY. SEAS WILL BUILD TO 5 TO 8 FEET...HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ830-853-873-130900- /O.NEW.KTBW.SC.Y.0013.140313T0300Z-140313T2200Z/ TAMPA BAY WATERS-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 509 AM EDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT THURSDAY. * WINDS AND WAVES: NORTHWEST TO NORTH WINDS WILL INCREASE TO AROUND 25 KNOTS WITH GUSTS TO NEAR GALE FORCE OVERNIGHT TONIGHT AND CONTINUE INTO THURSDAY. SEAS WILL BUILD TO 6 TO 10 FEET... HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ836-856-876-130900- /O.NEW.KTBW.SC.Y.0013.140313T0600Z-140314T0200Z/ CHARLOTTE HARBOR AND PINE ISLAND SOUND- BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 509 AM EDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 10 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 PM EDT THURSDAY. * WINDS AND WAVES: NORTHWEST TO NORTH WINDS WILL INCREASE TO AROUND 25 KNOTS WITH GUSTS TO NEAR GALE FORCE AFTER MIDNIGHT TONIGHT AND CONTINUE INTO THURSDAY. SEAS WILL BUILD TO 6 TO 10 FEET...HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPABAY
4 follow-up statements
300 WHUS72 KTBW 130135 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 935 PM EDT WED MAR 12 2014 ...GUSTY NORTHWESTERLY WINDS WILL CONTINUE THROUGH THURSDAY... .A COLD FRONT WILL SWEEP ACROSS THE WATERS TONIGHT...KEEPING STRONG AND GUSTY NORTHWESTERLY TO NORTHERLY WINDS ACROSS COASTAL AND OFFSHORE WATERS THROUGH THURSDAY. GMZ850-870-132000- /O.CON.KTBW.SC.Y.0013.000000T0000Z-140313T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- 935 PM EDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY. * WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS WILL SHIFT TO THE NORTH AT AROUND 25 KNOTS WITH GUSTS TO NEAR GALE FORCE OVERNIGHT THROUGH THURSDAY. SEAS WILL BUILD TO 6 TO 8 FEET... HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ830-853-873-132000- /O.CON.KTBW.SC.Y.0013.140313T0300Z-140313T2200Z/ TAMPA BAY WATERS-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 935 PM EDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY. * WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS WILL SHIFT TO THE NORTH AT AROUND 25 KNOTS WITH GUSTS TO NEAR GALE FORCE OVERNIGHT THROUGH THURSDAY. SEAS WILL BUILD TO 6 TO 9 FEET... HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ836-856-876-132000- /O.CON.KTBW.SC.Y.0013.140313T0600Z-140314T0200Z/ CHARLOTTE HARBOR AND PINE ISLAND SOUND- BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 935 PM EDT WED MAR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 PM EDT THURSDAY. * WINDS AND WAVES: NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE OVERNIGHT THROUGH THURSDAY. SEAS WILL BUILD TO 6 TO 8 FEET...HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
615 WHUS72 KTBW 130827 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 427 AM EDT THU MAR 13 2014 ...HAZARDOUS BOATING CONDITIONS TODAY... .STRONG NORTHERLY WINDS WILL CONTINUE BEHIND THE COLD FRONT THAT MOVED THROUGH THE WATERS THIS MORNING. WINDS AND SEAS WILL GRADUALLY SUBSIDE LATER TODAY AND TONIGHT. GMZ850-870-132000- /O.CON.KTBW.SC.Y.0013.000000T0000Z-140313T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- 427 AM EDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE THIS MORNING WILL GRADUALLY DIMINISH THIS AFTERNOON. SEAS 6 TO 9 FEET...HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ830-853-873-132100- /O.CON.KTBW.SC.Y.0013.000000T0000Z-140313T2200Z/ TAMPA BAY WATERS-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 427 AM EDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE THIS MORNING WILL GRADUALLY DIMINISH THROUGH THE AFTERNOON. SEAS 6 TO 10 FEET...HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ836-856-876-132100- /O.CON.KTBW.SC.Y.0013.000000T0000Z-140314T0200Z/ CHARLOTTE HARBOR AND PINE ISLAND SOUND- BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 427 AM EDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE TODAY...GRADUALLY DIMINISHING TOWARD EVENING. SEAS 6 TO 9 FEET...HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
780 WHUS72 KTBW 132027 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 427 PM EDT THU MAR 13 2014 ...WINDS AND SEAS SLOWLY DIMINISHING TONIGHT... .STRONG NORTHERLY WINDS WILL GRADUALLY SUBSIDE BELOW ADVISORY THRESHOLDS LATER THIS AFTERNOON AND TONIGHT ACROSS THE SOUTHERN WATERS. GMZ830-853-873-132130- /O.CAN.KTBW.SC.Y.0013.000000T0000Z-140313T2200Z/ TAMPA BAY WATERS-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 427 PM EDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE DIMINISHING ACROSS THE COASTAL WATERS AND HAVE SUBSIDED BELOW ADVISORY LEVELS THIS AFTERNOON. $$ GMZ850-870-132130- /O.EXP.KTBW.SC.Y.0013.000000T0000Z-140313T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- 427 PM EDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND SEAS HAVE SUBSIDED BELOW ADVISORY LEVELS. $$ GMZ836-856-876-140200- /O.CON.KTBW.SC.Y.0013.000000T0000Z-140314T0200Z/ CHARLOTTE HARBOR AND PINE ISLAND SOUND- BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 427 PM EDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS WILL GRADUALLY DIMINISH AND BECOME NORTHEASTERLY THROUGH THIS EVENING. SEAS 6 TO 9 FEET...HIGHEST WELL OFFSHORE...WILL GRADUALLY DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
136 WHUS72 KTBW 140200 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1000 PM EDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY CANCELLED... .WINDS AND SEAS HAVE DIMINISHED THIS EVENING AS HIGH PRESSURE BUILDS INTO THE REGION. GMZ836-856-876-140300- /O.CAN.KTBW.SC.Y.0013.000000T0000Z-140314T0200Z/ CHARLOTTE HARBOR AND PINE ISLAND SOUND- BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 1000 PM EDT THU MAR 13 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED TO 10 TO 15 KNOTS WITH SEAS OF 4 TO 6 FEET OFFSHORE. $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 7:58 PM EDT, 9 hours 11 minutes earlier.
Area forecast discussion, Mar 11, 7:58 PM EDT, 9 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 758 PM EDT TUE MAR 11 2014 ...STRONG COLD FRONT MOVES THROUGH WEDNESDAY NIGHT WITH COOLER AND DRIER WEATHER EXPECTED THURSDAY... .DISCUSSION (TONIGHT)... ALOFT - A RIDGE OFFSHORE CA REACHED TO THE CANADIAN ROCKIES...A SHORT WAVE TROUGH WAS ACROSS THE GREAT BASIN AND CENTRAL U.S. ROCKIES...ANOTHER MORE COMPACT SHORT WAVE TROUGH WAS OVER THE LOWER MISSISSIPPI VALLEY AND ADJACENT GULF WATERS...A LOW OVER BAFFIN ISLAND CANADA TROUGHED DOWN ACROSS THE UPPER GREAT LAKES...AND WEAK RIDGING WAS EAST OF THE SOUTHEAST U.S. AND FL COASTS. SURFACE - HIGH PRESSURE SPRAWLED FROM THE PACIFIC NORTHWEST TO THE NORTHERN AND CENTRAL HIGH PLAINS. A COLD FRONT STRETCHED FROM THE LOWER CA/AZ BORDER TO A LOW IN THE MID MISSISSIPPI VALLEY THEN CONTINUED TO THE CANADIAN MARITIMES. A WEAK TROUGH WAS OVER THE CENTRAL GULF COAST WITH ATLANTIC HIGH PRESSURE ACROSS FL TO THE EAST GULF. THE SYSTEM ON THE NORTH-CENTRAL GULF COAST WILL APPROACH OVERNIGHT WITH A CLOUD SHIELD OVERSPREADING THE AREA ALONG WITH INCREASING SHOWERS AND A FEW THUNDERSTORMS. THE CURRENT FORECASTS ARE GENERALLY ON TRACK...HOWEVER TIMING OF THE CURRENT GULF CONVECTION ALONG WITH LOCAL MODEL GUIDANCE WOULD SUGGEST A BIT LATER TIMING OF THE SHOWERS AND STORMS. WILL UPDATE THE GRIDDED DATA SO POINT AND CLICK FORECASTS WILL BETTER REFLECT THIS. EXPECT THE MORE BROAD BRUSH TEXT FORECASTS SUCH AS THE ZONES TO HAVE LITTLE CHANGE BUT WILL UPDATE THEM ALSO. ONLY OTHER CONCERN WILL BE PATCHY LATE NIGHT FOG. BUT BETWEEN THE CLOUD COVER AND RAINFALL EXPECT FOG TO BE LIMITED AND WILL LEAVE OUT OF THE FORECASTS. && .AVIATION... VFR CONDITIONS TO START THE PERIOD...RAINS APPROACHING THE NORTHERN TERMINALS BY 06Z WHICH WILL LOWER CEILING BASES BUT STILL EXPECTING VFR TO PREVAIL. ACROSS THE SOUTHERN TERMINALS PATCHY FOG WILL DEVELOP AFTER 08Z...WHICH MAY CAUSE TEMPO MVFR CONDITIONS. BEST RAIN CHANCES FOR NORTHERN TERMINALS WILL BE AFTER 14Z AS MAIN LINE WITH THE FRONT MOVES IN CAUSING MVFR TO POSSIBLE IFR CONDITIONS...LINE WILL SHIFT TO SOUTHERN TERMINALS IN THE AFTERNOON. && .MARINE... MAIN CONCERN IN THE NEAR TERM WILL BE APPROACHING SHOWERS AND THUNDERSTORMS TONIGHT WITH BRIEFLY HIGHER WINDS AND SEAS...OTHERWISE PREVAILING SOUTHERLY WINDS OF 15 KNOTS OR LESS. A COLD FRONT MOVES ACROSS THE WATERS WEDNESDAY AND WEDNESDAY NIGHT WITH WINDS AND SEAS INCREASING TO SMALL CRAFT ADVISORY LEVELS BEHIND THE BOUNDARY VERY LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. HIGH PRESSURE THEN DOMINATES INTO THE WEEKEND WITH WINDS AND SEAS DIMINISHING. && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && DISCUSSION/MARINE...09/RUDE AVIATION...24/COLSON UPPER AIR/DATA ACQUISITION...75/LEWIS
Hazardous weather outlook, Mar 11, 5:22 AM EDT, 23 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 522 AM EDT TUE MAR 11 2014 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-120930- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 522 AM EDT TUE MAR 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SHOWERS AND A FEW THUNDERSTORMS WILL MOVE INTO THE AREA TONIGHT AHEAD OF AN APPROACHING COLD FRONT. NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...COLD/FROST IMPACT... MUCH COLDER AIR WILL BRIEFLY MOVE INTO THE REGION BEHIND THE COLD FRONT WEDNESDAY NIGHT AND THURSDAY. CLEAR SKIES AND LIGHT WINDS THURSDAY NIGHT WILL RESULT IN GOOD RADIATIONAL COOLING WHICH MAY ALLOW PORTIONS OF THE NATURE COAST TO DROP TO NEAR OR JUST ABOVE FREEZING BY EARLY FRIDAY MORNING. PATCHY FROST IS ALSO POSSIBLE AWAY FROM THE IMMEDIATE COAST NORTH OF THE TAMPA BAY AREA. ...RIP CURRENT IMPACT... STRONG NORTHWEST TO NORTHERLY WINDS BEHIND THE FRONT WEDNESDAY NIGHT AND THURSDAY WILL INCREASE THE RISK FOR DANGEROUS RIP CURRENTS AT AREA BEACHES. ...WIND AND SEA IMPACT... WINDS WILL INCREASE TO 20 TO 25 KNOTS BEHIND THE FRONT WEDNESDAY NIGHT AND THURSDAY WITH SEAS BUILDING TO 7 TO 9 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. JILLSON
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 4:41 AM EDT | Lake Wind Advisory | TBW | Charlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more | 14 hr |
| Mar 12, 5:33 AM EDT | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 40 hr |
| Mar 12, 4:03 PM EDT | High Surf Advisory | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 30 hr |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.